MAUDE Adverse Event Report: ATRICURE, INC. SURGICAL ABLATION SYSTEM; SURGICAL DEVICE FOR CUTTING COAGULATION, AND/OR ABLATION OF TISSUE

ATRICURE, INC. SURGICAL ABLATION SYSTEM; SURGICAL DEVICE FOR CUTTING COAGULATION, AND/OR ABLATION OF TISSUE
Model Number OLL2
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
On the first attempt/location the instrument worked properly.The second attempt/location the instrument would not complete nor would it beep.The physician attempted more times and could not get the desired effect.Instrument was removed from the field and replaced with a new one.(b)(4).

Brand Name
SURGICAL ABLATION SYSTEM
Common Device Name
SURGICAL DEVICE FOR CUTTING COAGULATION, AND/OR ABLATION OF TISSUE
Manufacturer (Section D)
ATRICURE, INC.
MDR Report Key8306050
Report NumberMW5083690
Device Sequence Number2253791
Product Code OCL
UDI-Device Identifier00818354010503
UDI-Public(01)00818354010503(17)211001(10)
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2021
Device Model NumberOLL2
Device Catalogue NumberOLL2
Device Lot Number88487
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight46